# SDR DL73S040022

- Difficulty date: January 9, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N236WA
- Make and model: Boeing 737247
- Aircraft serial: 23184
- Aircraft time: 45,905 hours, 36,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546541504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE NOTED IN THE BS 663 FRAME AT S3L, S2L, S1 AND S2R WHICH REQUIRED THE FUSELAGE SKIN TO BE TRIMMED AWAY.  CRACKS INDICATIONS WERE REMOVED AND REPAIR INSTALLED PER ERA 385971-14.
